# SDR UALA2011012400375

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,943 hours, 11,782 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 159
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSCP WON'T TURN OFF LIGHTS AT ROWS 1,2,3, 8,9 & ENTRY DOORS.  CSCP DIM FUNCTION INOPERATIVE CB'S ON P320 PANEL PULLED G2, H4, H10, L2, L2 LIGHTS IN ZONE 1 INOP DF RAISED IAW MEL 3321A ()STANDBY ETOPS LIGHT MX TEST CARRIED OUT, CONFIRMED 75 PER OPS.  PA OPS OK, EMERGENCY LIGHTS OPS OK, VISUAL CALL LIGHTS OK, CB'S PULLED P320 PANEL G2,H4,H10,L2,L6. REPLACED ZMU 1. ALL LIGHTS NOW CHECK OK, AND DOOR 2L CSCP CHECKS OK. DOOR 1L CSCP STILL INOP.  ALL C.B.'S FOR LIGHTS PULLED ON P320 RESET. REPLACED ZMU1 DUE TO RESPONSE PROBLEM.  BOTH CACPS OPS CHECK GOOD.
